# SDR 2002FA0000001

- Difficulty date: November 13, 2001
- Submitted: January 2, 2002
- Operation: General aviation
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seat
- Part number: 35967
- Condition: Cracked
- Location: Eng Cylinder
- Part time: 116 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT CRACKED DURING CLYINDER INSPECTION AT 116.7 HOURS SINCE FACTORY REMANUFACTURE.
